# SDR P2EA98068

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK, RUDDER SKIN DELAMINATION LOWER RIGHT SIDE.  REPAIRED SKIN PER BOEING FAX COO-SJO-173RR, DATED MARCH 11, 1998.  DOCUMENTED ON FAA FORM 8110-3.  APPROVED AND SUBMITTED BY FAA DER, DESIGNATION NR NM2013 DATED 3-16-98.  (M)
